I had sex 47 hours before i took the morning after pill and the condom broke, and he already cummed inside me, im not on the pill or anything so that was our only protection, i had bleeding about 10 days after taking the M.A.P(moring after pill) but it was a bit heavy, i havnt been eating lately and i am 5 days late for my period .
Nope..you are supposed to bleed after taking the pill. The purpose is to drastically increase your hormone levels and then have it drop- which will trigger the shedding of the uterine lining- its called a withdrawl bleed. Without a uterine lining there isn't anything for a potential embryo to attach to.
You also aren't late for your period... the bleed you were talking about was the beginning of a new cycle so you count from the first day of full red flow...
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.